# SDR DALA2019052703235

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1093234) DURING INSPECTION FOUND CORROSION INTERNAL STRUCTURE FITTING OF AIRPHONE ANTENNA BTW BS 747 TO BS 767 AND STR 27L TO STR 27R AT AFT CARGO COMPARTMENT. REPLACED INTERNAL STROCTORE FITTING OF AIRPHONE ANTENNA BTW BS 767 AND STR 27L TO 27R AT AFT CARGO COMPARTMENT AS PER SRM 51-10-02 STEP 9 DRAWING 146A7750.
